# SDR C2XA98IA456

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3910 - THE CREW REPORTED THAT THE ELT REMOTE SWITCH LIGHT WAS ILLUMINATED WITH THE SWITCH IN THE OFF POSITION BUT, THE ELT WAS NOT TRANSMITTING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ELT CASE TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE ELT IAW B1900 MM 25-60-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
